# SDR AWXA200301549

- Difficulty date: November 25, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 54,890 hours, 29,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 50826162
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 5 INCH CRACK WAS FOUND ON INTERCOSTAL AT BS 303, STR 3 LT.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AT BS 303, STR 3 LT AND FOUND ATTACH STRAP CRACKED, REMOVED CRACKED ATTACH STRAP; ORDERED AND RECEIVED A NEW REPLACEMENT INTERCOSTAL, AND FABRICATED A NEW REPLACEMENT ATTACH STRAP; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PG 1, FIG 101.
